Ask an expert
Question

13 Mar 2004

extra period?
I have a problem which could be th result of several things.My period ended a week ago.On the last day of my period I had unprotected sex.He pulled out before ejaculating. And I took the morning after pill. The problem is that I took the 2 tablets 24 and not 12 hours apart from each other.Is that a problem? And now, 5days later, i am bleeding again as if I am having another period. Can you explain this to me?
Answer 350 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The bleed is likely to be related to the morning after pill. If you took the pills 24 hours apart, they would not be as effective in protecting you from pregnancy.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote